Alert archive / Ohio / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 151, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Aug 9, 2007, 4:03 PM EDT for Darke County, Ohio. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2007, 4:03 PM EDT (20:03 UTC)
- Expired
- Aug 9, 2007, 4:31 PM EDT
- In force
- 28 min
- Issued by
- NWS Wilmington, OH
- Area
- Counties, with a storm outline in the text
County Darke County, OH
The radar
The Cincinnati radar (KILN), 106 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 4:15 PM EDT | TSTM WND DMG | 2 Nw New Madison, OH | A TREE WAS DOWNED NEAR THE INTERSECTION OF HOLLANSBURG-ARCANUM AND RICHMOND-PALESTINE ROADS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 1:22 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.1 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1945 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 1082 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KILN 092003 SVRILN OHC037-092100- /O.NEW.KILN.SV.W.0151.070809T2003Z-070809T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 403 PM EDT THU AUG 9 2007 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... DARKE COUNTY IN WEST CENTRAL OHIO... * UNTIL 500 PM EDT. * AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTHWEST OF HOLLANSBURG...MOVING EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... UNION CITY... NEW MADISON... ANSONIA... GREENVILLE... ARCANUM... VERSAILLES... BRADFORD... IN ADDITION...HOLLANSBURG...SHARPEYE...PALESTINE...SHARPS CROSSING... WAYNE LAKES...STATE ROUTE 47 AT US ROUTE 127...ABBOTTSVILLE AND DARKE COUNTY AIRPORT ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 4021 8482 3997 8481 3992 8442 4028 8443 $$ HAWBLITZEL
1 follow-up statement
000 WWUS51 KILN 092031 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 431 PM EDT THU AUG 9 2007 OHC037-092041- /O.CAN.KILN.SV.W.0151.000000T0000Z-070809T2100Z/ DARKE OH- 431 PM EDT THU AUG 9 2007 ...THE SEVERE THUNDERSTORM WARNING FOR DARKE COUNTY HAS BEEN CANCELLED... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 4021 8482 3997 8481 3992 8442 4028 8443 $$ HAWBLITZEL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 3:26 PM EDT, 37 minutes earlier.
Area forecast discussion, Aug 9, 3:26 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
326 PM EDT THU AUG 9 2007
.SYNOPSIS...
A COLD FRONT WILL PASS SOUTHEAST ACROSS THE REGION TONIGHT
...BRINGING SHOWERS AND THUNDERSTORMS AHEAD OF IT. HIGH PRESSURE
WILL BUILD INTO THE LOWER GREAT LAKES AND OHIO VALLEY FRIDAY AND
FRIDAY NIGHT. THIS HIGH WILL BRING SOMEWHAT COOLER AND DRIER AIR
TO THE REGION.
&&
.NEAR TERM /UNTIL MIDNIGHT TONIGHT/...
A PREFRONTAL TROF/CONVERGENT BOUNDARY WAS NOTED ON OBSERVATIONS
AND VISIBLE SATELLITE IMAGERY FROM NW OHIO...SOUTHWEST INTO SRN
INDIANA. A COLD FRONT WAS NOTED ACRS THE UPR MIDWEST/MIDDLE MS
RIVER VLY. SHOWER AND THUNDERSTORM ACTIVITY WILL OCCUR MAINLY WITH
THE PREFRONTAL TROF LATE THIS AFTN AND THIS EVENING. THE TROF WILL
INTERACT WITH HIGH MLCAPE VALUES OF 2000 TO 3000 J/KG. THIS
CONVERGENCE WILL BE SUPPORTED BY TWO MCVS ALOFT...WHICH WERE NOTED
OVER CNTRL INDIANA AND SE LOWER MICHIGAN. WITH MODERATE SHEAR
ACRS THE REGION...THE STAGE IS SET FOR ORGANIZED CONVECTION WITH
DAMAGING WINDS BEING THE PRIMARY SEVERE WX THREAT. CONVECTION MAY
FORM INTO A SQUALL LINE. TIME WILL TELL IF THIS COMES TO FRUITION.
ALL IN ALL...SEVERE THUNDERSTORM WATCH 575 CONTINUES ROUGHLY FOR
THE NRN THIRD OF THE CWFA UNTIL 8 PM EDT. ANOTHER WATCH MAY BE
NEED SOUTH OF THIS IF CONVECTION GETS GOING ACRS CNTRL AND SRN
INDIANA. POPS ARE TAILORED FROM LIKELY NORTH TO SCATTERED SOUTH.
THE AFOREMENTIONED COLD FRONT WILL ENTER THE WRN CWFA LATE THIS
EVENING. ONLY A SMALL CHC OF SHOWERS AND THUNDERSTORMS ARE
EXPECTED WITH THE ACTUAL COLD FRONT.
HEAT ADVISORIES AND EXCESSIVE HEAT WARNINGS WILL BE LEFT IN TACT
THROUGH TONIGHT AS HOT TEMPERATURES AND HIGH HUMIDITY WILL
CONTINUE INTO AT LEAST THE EVENING HOURS...WITH MUGGY CONDITIONS
OVERNIGHT.
&&
.SHORT TERM /MIDNIGHT TONIGHT THROUGH FRIDAY NIGHT/...
COLD FRONT WILL PUSH SOUTHEAST ACRS THE REGION FOR THE REMAINDER
OF THE OVERNIGHT HOURS. AGAIN...ONLY A SMALL CHC OF SHOWERS AND
THUNDERSTORMS ARE EXPECTED WITH THE ACTUAL FRONT. SKIES ARE
EXPECTED TO BECOME PARTLY CLOUDY BY FRIDAY MORNING.
SFC HIGH PRESSURE WILL BUILD ACRS THE GREAT LAKES AND LOWER OHIO
VALLEY REGION FRIDAY AND FRIDAY NIGHT. THE HIGH WILL BRING SOMEWHAT
COOLER AND DRIER AIR WITH IT. HAVE TAKEN A BLEND OF THE MAV/MET
VALUES...WHICH YIELD HIGHS IN THE UPPER 80S NORTH TO THE LOWER 90S
SOUTH AND SOUTHWEST. OVERNIGHT LOWS FRIDAY NIGHT WILL RANGE FROM
THE LOWER TO MID 60S.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
SURFACE RIDGING WILL BE IN PLACE ACROSS THE ERN GREAT LAKES INTO THE
OHIO VALLEY AT THE BEGINNING OF THE EXTENDED. THIS FEATURE MOVES
EAST TO THE ATLANTIC COAST BY SUNDAY AS MIDLEVEL RIDGE MOVES
OVERHEAD. THIS PLACES CWA IN QUICK RETURN SOUTHERLY FLOW BY
SUNDAY. GFS WARMS H8 TEMPS VERY AGGRESSIVELY TO 25C ON
SUNDAY...RESULTING IN TEMPS IN THE UPPER 90S PER 12Z MEX GUIDANCE.
WITH FRONT APPROACHING FROM THE NORTH ON SUNDAY...COULD SEE
COMPRESSIONAL HEATING BRINGING A QUICK WARMUP...BUT GFS TEMPS SEEM
OVERDONE. THEREFORE TRENDED MEX NUMBERS DOWN CLOSER TO MEN GUIDANCE
WITH HIGHS IN THE LOW TO MID 90S ON SUNDAY. STILL UNCERTAINTIES IN
TIMING WITH WEAK FRONT EARLY NEXT WEEK. GFS IS THE QUICKEST OF THE
NCEP ENSEMBLE BRINGING FROPA OVERNIGHT SUNDAY. FOR NOW MAINTAINED
SLOWER TIMING WITH FROPA ON MONDAY FOR CONSISTENCY. ALSO ADDED
CHANCE POPS TO THE NORTH SUNDAY NIGHT AND MONDAY WITH FROPA BECOMING
MORE CERTAIN. TRENDED FCST TOWARD 00Z GFS ENS MEAN FOR THE
REMAINDER OF THE EXTENDED FORECAST. WITH NWRLY UPPER FLOW NEXT
WEEK...TIMING OF ANY PRECIP CHANCES IS TOO DIFFICULT THIS FAR OUT
AND WILL MAINTAIN DRY FORECAST TUES-THURS.
&&
.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
CU BEGINNING TO FORM ACRS FCST AREA THIS AFTN AS LAST OF
CONVECTIVE INHIBITION IS ERODED AWAY. TSRA DVLPMNT EXPECTED WITHIN
THE NEXT HOUR OR TWO...ESPECIALLY TO THE NORTH AND WEST OF KDAY
AND KCMH. VIS SAT INDCG BNDRY EXTNDG FROM -TSRA BTWN KMNN AND KMFD
SW TO NEAR KMIE AND KIND INVOF SFC LO AND MID LVL MCV. BOTH THE
BNDRY AND THE MCV WILL HELP INITIATE AND INTENSIFY CONVECTION DURING
THE AFTN HOURS. HAVE ATTEMPTED TO TIME IN TSRA FOR KDAY/KCMH/KLCK
BTWN 20-21Z AND EXTNDG INTO ERLY EVNG HOURS. EXPECT IFR CONDITIONS
WITHIN TSRA. FURTHER SOUTH...TSRA COVERAGE WILL LIKELY BE MORE
SCATTERED AND CONSEQUENTLY...HAVE HANDLED WITH CB MENTIONS ONLY AT
KCVG AND KLUK AND VCTS AT KILN. THESE TERMINALS CAN BE UPDATED AS
SITUATION EVOLVES THIS AFTN.
12Z NAM/RUC INDCG LO LVL CONV AXIS SHIFTS EAST OF ALL THE
TERMINALS BY MID EVNG WITH PCPN ENDING. DRIER AIRMASS WITH WEAK
SFC HI BUILDS IN LATE TONIGHT AND SHOULD ALLOW SKIES TO CLR. WEAK
S/WV PASSING THRU LWR GRT LKS TOWARDS DAYBREAK MAY ALLOW FOR SOME
SCT IFR/LOW MVFR CIGS TO DVLP AT NORTHERN TERMINALS. EXPECT MVFR
BR AT ALL TERMINALS WITH PLENTY OF BNDRY LYR MOISTURE HANGING IN
WAKE OF FROPA THIS EVNG. DRIER AIR WILL CONTINUE TO FUNNEL INTO
FCST AREA FRI MRNG WITH NRLY FLO AT THE SFC. WITH BNDRY LYR
CAA...DO EXPECT SCT CU DVLPMNT BY LATE MRNG FRI.
OUTLOOK...NO SIG WX EXPECTED.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 6 AM EDT FRIDAY FOR OHZ026-034-035-042>046-
051>056-060-062>065-073-074.
EXCESSIVE HEAT WARNING UNTIL 6 AM EDT FRIDAY FOR OHZ061-
070>072-077>082-088.
KY...EXCESSIVE HEAT WARNING UNTIL 6 AM EDT FRIDAY FOR KYZ089>100.
IN...HEAT ADVISORY UNTIL 6 AM EDT FRIDAY FOR INZ050-058-059.
EXCESSIVE HEAT WARNING UNTIL 6 AM EDT FRIDAY FOR INZ066-
073>075-080.
&&
NEAR TERM...HICKMAN
SHORT TERM...HICKMAN
LONG TERM...HAWBLITZEL
AVIATION...RYANHazardous weather outlook, Aug 9, 1:40 PM EDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 140 PM EDT THU AUG 9 2007 INZ050-058-059-OHZ060-062>064-073-074-101745- WAYNE-FAYETTE IN-UNION IN-PREBLE-GREENE-FAYETTE OH-PICKAWAY-ROSS- HOCKING- 140 PM EDT THU AUG 9 2007 ...HEAT ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO AND MIAMI VALLEY OF OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. TEMPERATURES ARE FORECAST TO APPROACH THE MID 90S ON THURSDAY WITH HEAT INDICES AS HIGH AS 104 DEGREES. AS A FRONTAL BOUNDARY APPROACHES THE REGION...THERE IS A SLIGHT RISK FOR SCATTERED THUNDERSTORMS TO BECOME SEVERE. THE MAIN THREAT WITH THESE STORMS WOULD BE DAMAGING WINDS FOR THURSDAY AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED LATER THIS AFTERNOON AND EVENING. OHZ026-034-035-042>046-051>056-065-101745- HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI- CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-FAIRFIELD- 140 PM EDT THU AUG 9 2007 ...HEAT ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY... ...SEVERE THUNDERSTORM WATCH 575 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. TEMPERATURES ARE FORECAST TO APPROACH THE MID 90S ON THURSDAY WITH HEAT INDICES AS HIGH AS 104 DEGREES. AS A FRONTAL BOUNDARY APPROACHES THE REGION...THERE IS A SLIGHT RISK FOR SCATTERED THUNDERSTORMS TO BECOME SEVERE. THE MAIN THREAT WITH THESE STORMS WOULD BE DAMAGING WINDS FOR THURSDAY AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. INZ066-073>075-080-KYZ089>100-OHZ061-070>072-077>082-088-101745- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- MONTGOMERY-BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND- ADAMS-PIKE-SCIOTO- 140 PM EDT THU AUG 9 2007 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. TEMPERATURES ARE FORECAST TO APPROACH THE UPPER 90S TODAY WITH HEAT INDICES AS HIGH AS 108 DEGREES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED LATER THIS AFTERNOON AND THIS EVENING.
In the hours before
Local storm report, Aug 9, 3:45 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
345 PM EDT THU AUG 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM TSTM WND DMG NEW BREMEN 40.44N 84.38W
08/09/2007 AUGLAIZE OH TRAINED SPOTTER
LARGE TREE LIMBS AND POWER LINES DOWNED ALONG WITH PEA
SIZE HAIL
0316 PM TSTM WND DMG NEW KNOXVILLE 40.49N 84.32W
08/09/2007 AUGLAIZE OH LAW ENFORCEMENT
POWER LINES DOWNED
&&
RYANLocal storm report, Aug 9, 4:03 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
403 PM EDT THU AUG 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 3 WNW DUNKIRK 40.80N 83.70W
08/09/2007 HARDIN OH LAW ENFORCEMENT
PART OF A BARN AND AN ANTENNA WERE BLOWN OVER ON COUNTY
ROAD 14.
0330 PM TSTM WND DMG 3 SSE DUNKIRK 40.75N 83.61W
08/09/2007 HARDIN OH LAW ENFORCEMENT
A LARGE TREE DOWN ACROSS COUNTY ROAD 60.
&&
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:13 PM EDT | Severe Thunderstorm Warning | ILN | Hardin | 17 min |
| Aug 9, 2:35 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Mercer | 40 min |
| Aug 9, 2:49 PM EDT | Severe Thunderstorm Warning | ILN | Hardin | 41 min |
| Aug 9, 3:11 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Shelby | 49 min |
| Aug 9, 3:25 PM EDT | Severe Thunderstorm Warning | ILN | Hardin | 29 min |
| Aug 9, 3:52 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Mercer | 38 min |
| Aug 9, 4:21 PM EDT | Areal Flood Advisory | ILN | Auglaize, Shelby | 114 min |
| Aug 9, 4:23 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Shelby | 52 min |
| Aug 9, 5:06 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 24 min |
| Aug 9, 6:31 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami | 44 min |
| Aug 9, 6:36 PM EDT | Severe Thunderstorm Warning | ILN | Madison, Pickaway | 39 min |
| Aug 9, 7:01 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene | 30 min |
| Aug 9, 7:09 PM EDT | Severe Thunderstorm Warning | ILN | Fayette | 36 min |
| Aug 9, 7:12 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway | 48 min |
| Aug 9, 7:41 PM EDT | Severe Thunderstorm Warning | ILN | Ross | 49 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.